# SDR IPXA2022081885376

- Difficulty date: August 17, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 22,839 hours, 13,745 cycles
- System (JASC): 5270 · Door Warning System
- Part: Limit Switch
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEVACUATION SLIDE WARNING BUZZER AND SLIDE RAFT RELEASE LIGHT BOTH CAME ON AT FL 360. WENT OFF IN DESCENT.R&R'D CREW DOOR LIMIT SWITCH 9WN IAW AMM 52-73-13-401. OPS CHECK GOOD IAW AMM 52-73-13-0501.NO FUTHER FAULTS NOTED.
